advertisement
Question
Posted by: anon | 2011-06-13

bitter taste

Hi Doc.

Hope u can shed some light.
I have this constant bitter taste in my mouth, I took gal tablets, bu still have the tast.
Is there anything different I should be doing?

Thanks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is important to consult your dentist to exclude any mouth pathology, like gingivitis. You should also consult your doctor to exclude chronic sinusitis, gastric reflux, as well as gallbladder stones.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement